# SDR SWIA200616491

- Difficulty date: March 28, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 21,846 hours, 32,272 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 55298
- Part serial: 405
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM APPEARED TO FREEZE UP AT CRUISE ALTITUDE OF 24,000 FT PROBLEM DISAPPEARED BELOW FREEZING LEVEL.  INSTALLED RUDDER TRIM ACTUATOR.  OPERATIONAL CHECK GOOD AS PER MM 27-23-02.
